# SDR AALA202310248296

- Difficulty date: October 20, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 61,024 hours, 25,432 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 26123121
- Condition: Seized
- Location: Zone 700 - Gears
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT BRAKES LOCKED UP, PREVENTED AIRCRAFT FROM TAXIING TO GATE. REMOVED AND REPLACED MLG BRAKE ASSEMBLY NUMBER 1 (AALA202310238296) AND BRAKE ASSEMBLY NUMBER 2 (AALA202310231858). FUNCTIONAL CHECK GOOD. PER AMM 32-42-00-720-801
